# SDR 2018F00006

- Difficulty date: December 7, 2017
- Submitted: January 30, 2018
- Operation: General aviation
- Aircraft: B6727
- Make and model: Boeing 777*
- Aircraft serial: 43291
- Aircraft time: 7,696 hours, 856 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE SMOKE REST UPPER DOOR 4 18462 QRH ACTIONED, CABIN CREW INSTRUCTION TO VISUAL CHECK THE AREA, THERE WAS NO SMOKE OR FIRE HAS BEEN DETECTED. THE REST OF FLIGHT WAS NO NORMAL.
